Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 76, Number 3

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 76, Number 3 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 76, Number 3 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF
Quasi-isometric measures and their applications
P. Masani.
Bull. Amer. Math. Soc. 76 (1970), 427-528
Abstract, references and article information
Full-text PDF
MathSciNet review: 0259062
Harmonic analysis on semisimple Lie groups
Harish-Chandra.
Bull. Amer. Math. Soc. 76 (1970), 529-551
Abstract, references and article information
Full-text PDF
MathSciNet review: 0257282
On local solvability of linear partial differential equations
François Treves.
Bull. Amer. Math. Soc. 76 (1970), 552-571
Abstract, references and article information
Full-text PDF
MathSciNet review: 0257550
The annual meeting in San Antonio
Everett Pitcher and Orville G. Harrold Jr..
Bull. Amer. Math. Soc. 76 (1970), 572-583
More Information
Full-text PDF
The November meeting in Ann Arbor
Paul T. Bateman.
Bull. Amer. Math. Soc. 76 (1970), 583-584
More Information
Full-text PDF
Steele prizes for expository papers
Bull. Amer. Math. Soc. 76 (1970), 584
Abstract, references and article information
Full-text PDF
MathSciNet review: 1566550
Lorentzian symmetric spaces
M. Cahen and N. Wallach.
Bull. Amer. Math. Soc. 76 (1970), 585-591
Abstract, references and article information
Full-text PDF
MathSciNet review: 0267500
Axiom $A + NO$ cycles$ ⇒𝜁_{f} ( t )$ rational
John Guckenheimer.
Bull. Amer. Math. Soc. 76 (1970), 592-594
Abstract, references and article information
Full-text PDF
MathSciNet review: 0254871
On the solutions of the nonlinear eigenvalue problem $Lu + 𝜆b( x )u = g( x,u )$
Edward T. Dean and Paul L. Chambré.
Bull. Amer. Math. Soc. 76 (1970), 595-600
Abstract, references and article information
Full-text PDF
MathSciNet review: 0261187
An application of complex bordism to the stable homotopy groups of spheres
Larry Smith.
Bull. Amer. Math. Soc. 76 (1970), 601-604
Abstract, references and article information
Full-text PDF
MathSciNet review: 0254850
The solution of the problem of integration in finite terms
Robert H. Risch.
Bull. Amer. Math. Soc. 76 (1970), 605-608
Abstract, references and article information
Full-text PDF
MathSciNet review: 0269635
Growth rate of Gaussian processes with stationary increments
Steven Orey.
Bull. Amer. Math. Soc. 76 (1970), 609-611
Abstract, references and article information
Full-text PDF
MathSciNet review: 0261684
Remarks concerning $Ext^{*} ( M, - )$
D. H. Van Osdol.
Bull. Amer. Math. Soc. 76 (1970), 612-617
Abstract, references and article information
Full-text PDF
MathSciNet review: 0271198
Normality and compactness are equivalent in hyperspaces
James Keesling.
Bull. Amer. Math. Soc. 76 (1970), 618-619
Abstract, references and article information
Full-text PDF
MathSciNet review: 0254812
A simple nonlinear dynamic stability problem
B. J. Matkowsky.
Bull. Amer. Math. Soc. 76 (1970), 620-625
Abstract, references and article information
Full-text PDF
MathSciNet review: 0257544
Expression for a function in terms of its spherical means
H. Rhee.
Bull. Amer. Math. Soc. 76 (1970), 626-628
Abstract, references and article information
Full-text PDF
MathSciNet review: 0255957
On star-invariant subspaces
P. R. Ahern and D. N. Clark.
Bull. Amer. Math. Soc. 76 (1970), 629-632
Abstract, references and article information
Full-text PDF
MathSciNet review: 0264386
On periodic solutions of nonlinear hyperbolic equations and the calculus of variations
Melvyn S. Berger.
Bull. Amer. Math. Soc. 76 (1970), 633-637
Abstract, references and article information
Full-text PDF
MathSciNet review: 0254406
A nonsolvable group of exponent 5
Seymour Bachmuth, Horace Y. Mochizuki and David Walkup.
Bull. Amer. Math. Soc. 76 (1970), 638-640
Abstract, references and article information
Full-text PDF
MathSciNet review: 0257209
Representations of infinite dimensional manifolds and $∞- p$ homology functors
Phillip A. Martens.
Bull. Amer. Math. Soc. 76 (1970), 641-645
Abstract, references and article information
Full-text PDF
MathSciNet review: 0261634
Class numbers of positive definite quaternary forms
Paul Ponomarev.
Bull. Amer. Math. Soc. 76 (1970), 646-649
Abstract, references and article information
Full-text PDF
MathSciNet review: 0258750
On the complex bordism and cobordism of infinite complexes
Peter S. Landweber.
Bull. Amer. Math. Soc. 76 (1970), 650-654
Abstract, references and article information
Full-text PDF
MathSciNet review: 0258021
Triangulated infinite-dimensional manifolds
David W. Henderson and James E. West.
Bull. Amer. Math. Soc. 76 (1970), 655-660
Abstract, references and article information
Full-text PDF
MathSciNet review: 0258067